# SDR SWAA101559

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 21,339 hours, 12,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS BROKEN AT ROW 9.  REMOVED AND REPLACED EEPLS PER MM.
